# SDR WTAA960196

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 804
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Lt Wing Le
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CIC - BIRD STRIKE ON LEFT WING LEADING EDGE REPORTED.  MAINTENANCE C/W BIRD STRIKE INSPECTION.  REPLACED LEFT INBOARD STUB WING LEADING EDGE.  DE-ICE SYSTEM OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
